skin-hair-icon
Skin problem
I m suffering from pimple since 2009, I went to doctor he suggest me sotret 20 mg and some face wash. Now I got clear skin. But my skin became dry not only my facial skin my body skin too became dry. So please suggest me what to do. I am afraid if I use oily cream I might get pimple again so please suggest me
35 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 18 yrs exp Bangalore
You should not be using sotret for  too long . Especially female patients are not advised to use as it can cause side effects. Dryness can be secondary to sotret. Use cetaphil cleansing lotion instead of soaps. Apply moisturizers immediately after bath .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.